# SDR SWAA2025031090741

- Difficulty date: January 29, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 30,512 hours, 15,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY TO CENTER AISLE TRANSITION STRIP CRACKED <[01].  REMOVED AND REPLACED AISLE TRANSITION STRIP PER AMM 33-51-15.; [02] C/W INSPECTION.
